Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 79, Issue 1, 2004
Metadata
 

Pieri-type formulas for the non-symmetric Jack polynomials
P. J. Forrester and D. S. McAnally
pp. 1–24
Abstract | Full-Text PDF (262 KB) | Metadata

Formes différentielles abéliennes, bornes de Castelnuovo et géométrie des tissus
Alain Hénaut
pp. 25–57
Abstract | Full-Text PDF (353 KB) | Metadata

Commutator length of symplectomorphisms
Michael Entov
pp. 58–104
Abstract | Full-Text PDF (436 KB) | Metadata

Structure in the classical knot concordance group
Tim D. Cochran, Kent E. Orr and Peter Teichner
pp. 105–123
Abstract | Full-Text PDF (251 KB) | Metadata

A geometric construction of the Conway potential function
David Cimasoni
pp. 124–146
Abstract | Full-Text PDF (419 KB) | Metadata

Noether's problem for dihedral 2-groups
Huah Chu, Shou-Jen Hu and Ming-Chang Kang
pp. 147–159
Abstract | Full-Text PDF (172 KB) | Metadata

Auslander-Reiten theory over topological spaces
Peter Jørgensen
pp. 160–182
Abstract | Full-Text PDF (239 KB) | Metadata

A new critical pair theorem applied to sum-free sets in Abelian groups
Yahya ould Hamidoune and Alain Plagne
pp. 183–207
Abstract | Full-Text PDF (229 KB) | Metadata

Quaternions, octonions and the forms of the exceptional simple classical Lie superalgebras
Alberto Elduque
pp. 208–228
Abstract | Full-Text PDF (247 KB) | Metadata